# SDR IPXA13178944

- Difficulty date: May 31, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B53774138206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CLEVIS ADAPTER AT FR 19, STA -Y1959/-Y2462 IS CORRODED.     R & R MAIN CABIN CLEVIS ADAPTER IAW EO A300-5310-51043-A.
